Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Flat spot on the penis, pain in lower abdomen, testicle and penile pain, tingling sensation while urinating post sexual encounter. Reason?

Hi Doc, it has been more than 3 weeks now since my last sexual encounter and i noticed that my lower abdomen and testicles hurt. I have a tingling sensation sometimes when i urinate and occasional pain inside my penis i hardly even notice. I noticed a white flat spot on the top of my penis head (near the hole) that is sometimes not even visible. (i wear tight jeans most of the time). what could be the reason to this?
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Hello
Thanks for your query,based on the facts that you have posted it appears that you have developed UTI and prostatitis following sexual encounter .

Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Please take broad spectrum antibiotics like Cefexine along with urinary antiseptic like Nitrofurantoin twice daily and urine alkaliser thrice daily.Later on switch on to appropriate antibiotics as per culture report.

Get the prescription of medicines from your family Physician.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.

Since prostatitis takes long time to get cured you will need to take medictions for 4-6 weeks.
Dr.Patil.
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor